# SDR CA030926005

- Difficulty date: August 19, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 6,303 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 1742003
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LT GEAR LEG SUPPORT BRACE AT THE REAR ATTACHEMENT FITTING WAS CRACKED COMPLETELY TO THE BOLT HOLE.  PART WAS REMOVED AND WAS WELD REPAIRED. IT WAS SENT FOR NDT TOGETHER WITH RIGHT DRAG LINK AND DRAG LINK CASTING AND PASSED. PARTS WERE RE-INSTALLED CHECKS OK NO OTHER LOCAL DAMAGE WAS DETECTED.
